Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Getting hive like itchy reddish rashes. Feeling tired and dizziness. What could it be?

DOCTOR OF THE MONTH - Jul 2012
Jul 2012
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 1993
Answered : 1196 Questions
Question
I think i have Lupus but I keep getting these hive like itchy redish , but they kinda fade away when they dry out but they leave a brownish XXXXXXX I been real tired lately and dizziness usually follows what do u think it is
Posted Sat, 20 Oct 2012 in Pigmentation Problems
 
 
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there.
I read your problem with interest.
I dint quite understand why you feel you have lupus.
If yellowish eyes & transient hives, more likely to be some sort of viral infection induced hepatitis with jaundice.
Best to get yourself to your local GP & run some basic blood & urine tests to try pinpoint the problem. The hives are just that acute urticaria..not lupus. But if you have the fear of lupus, please do add a simple LE test onto that basic blood check.
Do remember to do a complete LFT & test for Hep C/B et al. Cheers & Good Luck, Do let us know when the tests arrive. Online we can at best speculate. Do see your GP on the ground.
Regds
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
 
Follow-up: Getting hive like itchy reddish rashes. Feeling tired and dizziness. What could it be? 15 minutes later
if yellowish eyes & transient hives, more likely to be some sort of viral infection induced hepatitis with jaundice i, what could it be

 
 
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there.
Again i reiterate, yellowish hives suggest a jaundiced state & probably some sort of hepatitis that my be obstructive or transient. It may or may not be viral induced..may be drug induced (even certain foods). This again is all speculation going by your history & clinical features described. I have suggested & repeat that basic laboratiry tests need be done by your GP or a laboratory closest to you to give you some pointers on which direction you are headed & to establish the diagnosis. Only after the initial lab work results are due can we hazard a guess as to what may be causing your problems. Do not worry..once the inital lab work is done, the diagnosis & therefore the management & treatment will present itself. Do fix an appt with your GP. Hope am clear & have allayed any fears & doubts.Cheers!
Dr Praveen Rodrigues
Above answer was peer-reviewed by
 
Follow-up: Getting hive like itchy reddish rashes. Feeling tired and dizziness. What could it be? 5 minutes later
you dont think its HIV do you
 
 
Answered by Dr. Praveen Rodrigues 7 hours later
Hi there Dear.
It does not really matter what i think. For the record, it does appear like hepatitis whatever the underlying cause. The ONLY certain way to ascertain is to get those basic blood tests done. For the record, it does not appear to be like classical symptoms of HIV infection. However, If you have any reason to suspect a possible prior exposure to HIV, then like a simple LE test, please do add a simple ELISA for HIV or a PCR-for HIV DNA testing to your routine blood tests as suggested above.
Once again, dear, might i suggest closing this query & getting on & doing those blood tests..believe me it will give you closure of sorts & is the practical approach to ensure you recover from your current malady & get better soon. Too much dwelling on the possibilities will get you sick worried...would do to anybody..so do perk up, chin up & go get those tests done. Ciao.
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor